# SDR HEEA966708

- Difficulty date: February 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N41128
- Make and model: Bell 206L-3
- Aircraft serial: 51134
- System (JASC): 6220 · Main Rotor Head
- Part: Latch
- Part number: 206010121005
- Condition: Mis Mfg
- Location: M/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEVEL FOR LATCH BOLT NUT MACHINED WRONG (TOO SHALLOW)
